MAUDE Adverse Event Report: STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY TREVO XP PROVUE 6MM X 25MM; CATHETER, THROMBUS RETRIEVER

STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY TREVO XP PROVUE 6MM X 25MM; CATHETER, THROMBUS RETRIEVER
Catalog Number 90186
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); No Apparent Adverse Event (3189)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/24/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during the thrombectomy procedure on (b)(6) 2020, the patient suffered from hemorrhagic transformation-blood brain barrier rupture.It was reported there was a possible relationship between the adverse event and subject retriever device used in the procedure.It was reported the stroke (disease under study) and the thrombectomy procedure were related to the adverse event.The event resolved with unknown clinical sequalae on (b)(6) 2020.No further information is available.
 
Additional Manufacturer Narrative
H3 other text : the device is not available to the manufacturer.
 
Additional Manufacturer Narrative
It was confirmed on 21 aug 2023 that the same reported event details, facility, device, and event date captured in this event was already captured under mfr report number: 3012931345-2023-00170.Therefore this complaint no longer meets reporting criteria and and a supplemental will be filed as a duplicate/cancellation record.The manufacturer has reviewed all information and determined this event no longer meets the requirement of the reportable event for the device in question.
 
Event or Problem Description
It was reported that during the thrombectomy procedure on (b)(6) 2020, the patient suffered from hemorrhagic transformation-blood brain barrier rupture.It was reported there was a possible relationship between the adverse event and subject retriever device used in the procedure.It was reported the stroke (disease under study) and the thrombectomy procedure were related to the adverse event.The event resolved with unknown clinical sequalae on (b)(6) 2020.No further information is available.It was confirmed on 21 aug 2023 that the same reported event details, facility, device, and event date captured in this event was already captured under mfr report number: 3012931345-2023-00170.Therefore this complaint no longer meets reporting criteria and and a supplemental will be filed as a duplicate/cancellation record.

Brand Name
TREVO XP PROVUE 6MM X 25MM
Common Device Name
CATHETER, THROMBUS RETRIEVER
Manufacturer (Section D)
STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY
4870 west 2100 south
salt lake city UT 84120
Manufacturer (Section G)
STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY
4870 west 2100 south
salt lake city UT 84120
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key17447286
Report Number3012931345-2023-00177
Device Sequence Number12604195
Product Code NRY
UDI-Device Identifier00815742001860
UDI-Public00815742001860
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K143077
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number90186
Device Lot Number0000036029
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/25/2023
Supplement Date Received by Manufacturer08/30/2023
Initial Report FDA Received Date08/02/2023
Supplement Report FDA Received Date09/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CATALYST TYPE 6F (STRYKER).; SOLITAIRE 6*24 (MEDTRONIC).; SOLITAIRE 6*40 (MEDTRONIC).; TREVO 3*20 (STRYKER).
Outcome Attributed to Adverse Event Other;
Patient SexUnknown